# SDR SWAA2022030105335

- Difficulty date: March 21, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 48,649 hours, 28,766 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER MAINTENANCE REQUEST: RUDDER COUNTER BALANCE WEIGHT CORRODED / REPLACED RUDDER BALANCE WEIGHT IAW SRM 51-60-07-0G-0.
